JOURNAL ARTICLE
REVIEW
Add like
Add dislike
Add to saved papers

Cyanides.

Cyanide is a likely weapon for terrorists due to its notoriety, lethality, and availability. Poisoning results in central nervous system and cardiovascular dysfunction due to inhibition of oxidative phosphorylation. Laboratory findings of anion gap metabolic acidosis and hyperlactemia aid in confirming the diagnosis. Treatment for significant poisonings includes aggressive supportive care and administration of antidotes such as sodium nitrite, sodium thiosulfate, and hydroxocobalamin. Survivors of significant poisonings can have long-term neurologic dysfunction.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app